# SDR DALA2019080654629

- Difficulty date: August 2, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 65,049 hours, 24,196 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYED IN FLT.  NOT STOWED PROPERLY.  STOWED THE OXYGEN MASK IAW AMM 35-21.
